# SDR AWKA202406020002

- Difficulty date: March 3, 2023
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N726XJ
- Make and model: Cessna 750
- Aircraft serial: 7500226
- Aircraft time: 14,726 hours, 6,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 671125632
- Condition: Gouged
- Location: Bs 335-370
- Part time: 14,726 hours, 6,868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND GOUGES ON THE RH AFT CABIN INNER DOUBLER AT FS335 AND FS370. ***ACCOMPLISHED FIELD REPAIR FR-750-0226-11411 REV. - "FIELD REPAIR - SCREW GOUGE, AFT CABIN, DOUBLER, FS335 AND FS370" (E-HATCH SURROUND DOUBLER BOND ASSY. P/N 6711256-32).
